# SDR 2018FA0000181

- Difficulty date: September 15, 2017
- Submitted: June 14, 2018
- Operation: General aviation
- Aircraft: N2268C
- Make and model: Cessna T303
- Aircraft serial: T30300081
- Aircraft time: 4,716 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Bearing
- Condition: Failed
- Location: Alternator
- Component: Alternator, Ford
- Component part number: E3FF10300AA
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ALTERNATOR  END CAP BEARING FAILED AND STARTED TO COME OUT OF THE CASTING.  REPAIRED THE ALTERNATOR.
